Stochastic Models of Porosity in Heterogeneous Aquifers

Anh, Vo, Arunakumaren, Nicholapillai, Bajracharya, Kiran, Tieng, Quang, & Turner, Ian (2002) Stochastic Models of Porosity in Heterogeneous Aquifers. System Analysis - Modelling - Simulations, 42(4), pp. 585-596.

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 22272
Item Type: Journal Article
Refereed: Yes
ISSN: 0232-9298
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 13:09
Last Modified: 10 Aug 2011 13:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page